Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 250, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2023, 2:35 PM EDT for Carroll County, Coweta County, Heard County, Georgia. It was in force for 25 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2023, 2:35 PM EDT (18:35 UTC)
- Expired
- Jun 30, 2023, 3:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Coweta County, GA, Heard County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 2:35 PM EDT | TSTM WND DMG | 2 Sw Mount Zion, GA | Tree down on powerlines on the 1700 block of Davenport Mill Rd. |
| Jun 30, 2:38 PM EDT | TSTM WND DMG | 1 Ssw Bowdon, GA | Tree down at the 900 block of South Hwy 100 to the south of Bowdon. |
| Jun 30, 2:40 PM EDT | TSTM WND DMG | Centralhatchee, GA | Multiple trees down across northern Heard, exact location of damage uncertain. |
| Jun 30, 2:41 PM EDT | TSTM WND DMG | 2 Ssw Roosterville, GA | Several trees down in a swath from Antioch Rd between Rivers and Roosterville Rd, south towards Adamson in NW Heard County. |
| Jun 30, 2:44 PM EDT | TSTM WND DMG | 1 E Handy, GA | Tree reported down at the intersection of Handy Rd and Boy Scout Rd. |
| Jun 30, 2:45 PM EDT | TSTM WND DMG | 1 E Handy, GA | Tree down at Boy Scout Rd and Handy Rd. |
| Jun 30, 2:45 PM EDT | TSTM WND DMG | 3 E Handy, GA | Two trees reported snapped at the 200 block of Handy Rd. |
| Jun 30, 2:45 PM EDT | TSTM WND DMG | 4 Sw Newnan, GA | Tree on house at Bowers Dr and Holbrooke Dr, Southwest of Newnan. |
| Jun 30, 2:47 PM EDT | TSTM WND DMG | 4 Wsw Powers Crossroads, GA | Numerous trees down along Hwy 34, NE of Franklin, with several trees down along Cherry St and near the intersection of Joe Stephens and George Brown Rds. |
| Jun 30, 2:55 PM EDT | TSTM WND DMG | 5 Nnw Grantville, GA | Tree down at the 1500 block of Holbrook Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 541 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1246 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
939
WUUS52 KFFC 301835
SVRFFC
GAC045-077-149-301900-
/O.NEW.KFFC.SV.W.0250.230630T1835Z-230630T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
235 PM EDT Fri Jun 30 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Carroll County in northwestern Georgia...
Northern Heard County in west central Georgia...
Northwestern Coweta County in west central Georgia...
* Until 300 PM EDT.
* At 234 PM EDT, severe thunderstorms were located along a line
extending from Mount Zion to Lowell to Dunaway Gardens, moving
south at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Newnan, Carrollton, Franklin, Bremen, Bowdon, Mount Zion,
Whitesburg, Ephesus, Centralhatchee, Roopville, East Newnan, Plant
Yates, Seaton Lake, Dunaway Gardens, Clem, John Tanner State Park,
Blackjack Mountain, Byers Crossroads, Bowdon Junction and
Arnco-Sargent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3368 8519 3369 8517 3358 8501 3350 8478
3329 8479 3328 8508 3343 8530 3346 8530
TIME...MOT...LOC 1834Z 004DEG 20KT 3362 8519 3350 8505 3348 8483
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 7:35 AM EDT, 7 hours earlier.
Area forecast discussion, Jun 30, 7:35 AM EDT, 7 hours before
Area Forecast Discussion National Weather Service Peachtree City GA 735 AM EDT Fri Jun 30 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Saturday) Issued at 416 AM EDT Fri Jun 30 2023 Key Messages: -Uncertainty in morning/afternoon convection approaching GA that is currently in KY -How this convection evolves will have large impacts on heat and storm chances later today and into tonight -Saturday still looks to be hot, and heat advisories may be issued later today into tonight for then once we have more certainty in the convective evolution Discussion: Skies have mostly cleared out early this morning, but the one thing you may notice if you are out and about is the light haze that is hanging around the area. Some wildfire smoke continues to hang around in the area and when combined with the high amount of moisture in the lower atmosphere is acting to reduce visibilities a bit. This haze should clear up some as the sun comes up and some of the smoke and moisture begin to mix out. Forecast for today remains challenging. Latest HRRR coming in just after this package has now suddenly backed off bringing some showers and storms into north GA during the morning our afternoon hours. This is in contrast to the last several runs, which had showed current convection in KY pushing increasingly southward and into the northern reaches of the CWA by the late morning to early afternoon before beginning to fade. Not going to buy into this new run just yet - convection in KY has been persistent and outflow from a cold pool is noted via satellite observations. This seems a bit more organized than the shown by 08Z in the 06Z run. But time will tell. This convection will be important to how the rest of the day plays out to an extent. If it can push in, clouds, rain, and even the potential cold pool will all play a role in keeping things a bit cooler than currently forecast. This would also remove some instability from the atmosphere, limiting what is expected to be another round at some point tonight. However, if this round doesn't move through, we could get hit pretty good with a strong line of storms later tonight that would pose threats of strong, damaging winds and possibly hail. Instability values would likely be in the 2000-3000 (and possibly higher in pockets) J/kg this afternoon and evening, which when combined with an organized cold pool, would basically be jet fuel for any storms. Even for an overnight storm system, out temperatures are not expected to cool much as humidity values are extremely high, which would allow for storms to likely remain surface based for some time. Speaking of temperatures, they are cooking. As mentioned above, timing of convection is driving some uncertainty, but the difference between storms or no storms is likely the difference between hot and uncomfortably hot. Even without storms we probably won't quite make our heat index criteria of 105 for heat advisories, but we'd come quite close and could hit it in isolated spots. One important thing to note is that our overnight temperatures are not cooling much - only into the 70s. For vulnerable populations, this does not provide much in the way of relief overnight before they are hit again with very warm temperatures the next day. Many heat deaths are a byproduct of this accumulated stress on the body. With even warmer temperatures forecast on Saturday, please keep this in mind regardless of whether or not heat products are issued. Lusk && .LONG TERM... (Saturday night through Thursday) Issued at 416 AM EDT Fri Jun 30 2023 Key Messages: - Heat will remain a concern (especially over central Georgia) through the 4th of July. - Several rounds of thunderstorm activity may occur in the region between Sunday and the 4th of July. - Temperatures shifting back towards seasonal averages to conclude the week. Sunday through the 4th of July: This period will feature an upper level trough tracking through the Tennessee Valley towards the Northeast. A surface front associated with the trough should approach our region Sunday, before stalling out somewhere between Kentucky and northern Georgia Monday and Tuesday. A hot and humid airmass should be in place ahead of this system Sunday, with heat indices in the 100-110 degree range expected. Expect this to lead to a significant amount of instability in the region on Sunday. The EPS, GEFS and CMCE all have probabilities at or above 70% for CAPE in excess of 1000 j/kg, with the GEFS and CMCE being fairly bullish with 60% or greater probs for CAPE over 2000 j/kg. Lapse rates from 700-500 mb and shear are less intriguing, so the main concerns with any storms on Sunday would likely be wind or lighting related. As it has been for the last couple of days the main caveat in the forecast for Sunday would be any potential MCS development to our north and west. This could disrupt our typically diurnally driven storm chances or the temperature forecast. With the aforementioned front potentially lingering in our region Monday and Tuesday, thunderstorms will remain a concern. Currently the confidence in the timing of any convection during this period is low. Thus our forecast leans towards the typical diurnal pattern for this time of year, with the greatest rain chances forecast in the late afternoon and evening. For what it is worth (given the lower confidence) this is consistent with guidance from the GEFS and EPS. Our going rain chances peak in the 40 to 50 percent range for both Monday and Tuesday during the afternoon and evening. Disruptions could occur for any 4th of July celebrations, and the forecast should be monitored for this potential going forward. Wednesday through Next Weekend: Guidance from the global ensembles suggests near zonal flow over the Southeast and troughing over the Great Lakes and Northern Plains to conclude the week. If this holds true we may see a shift back to more seasonal temperatures (highs over 88 to 93 degrees) by the end of the workweek. Diurnally driven convection will likely continue, though a shift towards typically summer time pop storms would be favored as opposed to the recent MCS activity due to the loss of northwest flow aloft. Albright && .AVIATION... (12Z TAFS) Issued at 729 AM EDT Fri Jun 30 2023 Early morning haze and smoke should fade as sun continues to rise, improving vsby to VFR. Cu field expected to develop this afternoon, though how long it sticks around will be dependent on TSRA in TN that is moving south. That may impact the airport this afternoon around 18-22Z, though uncertainty on how well it holds together. Another round of TS possible later tonight into early tomorrow morning, but that will also likely depend on the evolution of the ongoing storms. Winds will be from W to NW through period 5-10 kts, though could see brief switch to NE if storms hold together and gust front moves through. //ATL Confidence...12Z Update... Medium confidence in placement and timing of convection. High all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 70 95 72 96 / 20 30 30 30 Atlanta 72 97 74 96 / 20 30 20 30 Blairsville 67 90 68 90 / 20 40 30 40 Cartersville 71 98 73 97 / 20 30 20 40 Columbus 74 101 74 98 / 20 30 30 40 Gainesville 71 95 73 95 / 20 30 30 30 Macon 72 98 74 99 / 20 30 20 30 Rome 72 100 74 96 / 20 30 20 40 Peachtree City 71 98 72 97 / 20 30 20 30 Vidalia 74 98 76 99 / 20 20 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Lusk LONG TERM....Albright AVIATION...Lusk
Hazardous weather outlook, Jun 30, 12:51 PM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1251 PM EDT Fri Jun 30 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011700- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1251 PM EDT Fri Jun 30 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Thunderstorms will be possible today across north and central Georgia, with best chances across northern Georgia. Some of these storms could be strong to severe, with damaging wind gusts, large hail, frequent lightning, and locally heavy rainfall being the primary hazards. A Slight Risk (2 out of 5) for severe weather is in effect for far northern Georgia, with a Marginal Risk (1 out of 5) across remaining portions of north and central Georgia. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Hot and humid conditions will lead to elevated heat index values between 100-110 degrees across portions of the forecast area from Saturday through Wednesday. If spending time outdoors, be sure to stay hydrated, wear lightweight clothing, and take plenty of time to rest. Additionally, isolated to scattered afternoon and evening thunderstorms are possible each day Saturday through Monday. Some storms may become strong to severe with damaging wind gusts, large hail, and locally heavy rainfall being the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jun 30, 2:14 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
214 PM EDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM Tstm Wnd Dmg Aragon 34.04N 85.06W
06/30/2023 Polk GA Emergency Mngr
Trees and powerlines reported down.
&&Local storm report, Jun 30, 2:16 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
216 PM EDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM Tstm Wnd Dmg 4 S Cedartown 33.96N 85.24W
06/30/2023 Polk GA Emergency Mngr
Trees and powerlines reported down.
&&Special weather statement, Jun 30, 2:16 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 PM EDT Fri Jun 30 2023
GAZ041-301830-
Haralson GA-
216 PM EDT Fri Jun 30 2023
...A strong thunderstorm will impact portions of northwestern
Haralson County through 230 PM EDT...
At 216 PM EDT, a strong thunderstorm was over Mars Hills, or 10 miles
west of Buchanan, moving south at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Tallapoosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3390 8533 3373 8534 3373 8535 3390 8539
TIME...MOT...LOC 1816Z 348DEG 21KT 3384 8536
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 30, 2:21 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Fri Jun 30 2023
GAZ053-054-301845-
Fayette GA-Coweta GA-
221 PM EDT Fri Jun 30 2023
...A strong thunderstorm will impact portions of west central Fayette
and southeastern Coweta Counties through 245 PM EDT...
At 221 PM EDT, a strong thunderstorm was over Sharpsburg, or 8 miles
east of Newnan, moving south at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Peachtree City, Senoia, Sharpsburg, Turin and Thomas
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3343 8471 3344 8459 3327 8451 3322 8461
3325 8473
TIME...MOT...LOC 1821Z 350DEG 14KT 3338 8463
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 30, 2:31 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
231 PM EDT Fri Jun 30 2023
GAZ041-042-301900-
Haralson GA-Carroll GA-
231 PM EDT Fri Jun 30 2023
...Strong thunderstorms will impact portions of southwestern Haralson
and southwestern Carroll Counties through 300 PM EDT...
At 231 PM EDT, a line of strong thunderstorms was along a line
extending from Muscadine to near Waco to Bowdon Junction, and moving
south at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Carrollton, Bremen, Tallapoosa, Bowdon, Mount Zion, Waco, Roopville,
John Tanner State Park, Bowdon Junction, Tyus and Blackjack Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3375 8526 3369 8511 3343 8508 3343 8529
3378 8536
TIME...MOT...LOC 1831Z 357DEG 25KT 3371 8538 3367 8523 3365 8514
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jun 30, 2:34 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
234 PM EDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM Tstm Wnd Dmg 4 S Cave Spring 34.05N 85.33W
06/30/2023 Polk GA Emergency Mngr
Multiple trees and powerlines down along
Seab Green Rd with one tree going through
home.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 11:21 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 69 min |
| Jun 30, 12:01 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Jun 30, 12:26 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Jun 30, 12:39 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 51 min |
| Jun 30, 1:01 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Jun 30, 1:05 PM EDT | Special Weather Statement | FFC | Floyd | 40 min |
| Jun 30, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 35 min |
| Jun 30, 1:22 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb | 23 min |
| Jun 30, 1:42 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 33 min |
| Jun 30, 1:44 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jun 30, 1:47 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| Jun 30, 2:01 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jun 30, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 24 min |
| Jun 30, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson | 30 min |
| Jun 30, 2:16 PM EDT | Special Weather Statement | FFC | Haralson | 14 min |
| Jun 30, 2:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 30, 2:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jun 30, 2:41 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Jun 30, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 35 min |
| Jun 30, 3:00 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
| Jun 30, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Meriwether, Troup | 32 min |
| Jun 30, 3:15 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Jun 30, 3:21 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more | 53 hr |
| Jun 30, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 48 min |
| Jun 30, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 44 min |
| Jun 30, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 49 min |
| Jun 30, 4:12 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 33 min |
| Jun 30, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 30 min |
| Jun 30, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Talbot, Webster | 28 min |
| Jun 30, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.